# SDR 08FDEA01058

- Difficulty date: March 19, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 78,173 hours, 32,334 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARC0288501
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E UPPER SURFACE OF THE MOST INBD FIXED PANEL AFT EDGE HAS CHAFING WEAR ABOVE THE INBD FLAP VANE INBD EDGE.  TRIMMED WORN EDGE IAW SRM 57-00-01. REPAIRED PUNCTURED AREA BY BONDING A FILLER & DOUBLER IAW SRM 51-71-00 VOL II. REMOVED CORROSION, ALODINED & PRIMED IAW 57-00-01 VOL I. CHECKED DENTS ON THE UPPER & LOWER SURFACES AND FOUND THEM TO BE WITHIN LIMITS IAW SRM 51-71-00 VOL II.
